| Model Number |
ZONE NAVIGATOR |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a meniscal repair surgery the device ar-7900 (lot: 15037948) didn't take the needle.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a different device from another manufacturer.It was not necessary to do a second surgery.Update avoe 18-oct-2023 it was confirmed that the surgery was finished successfully with a different device from another manufacturer and it was not necessary to switch the surgical procedure.
Additional Manufacturer Narrative
Complaint allegation is not confirmed.Upon visual inspection, it was noted that the ar-7900 was attached to the cannula ar-7905.No visual issues were observed on the returned zonenavigator¿ system handle.Functional testing was performed as the trigger was pushed forward until it stopped and returned to the resting position.The connector button also worked as required with the matting part returned.No problem found.